MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-932
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken attune shims, femoral trial and pin puller.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device does not confirm the reported breakage but did find cracking.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: e1 (facility name).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CONV SHIM SZ5 18MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10335887
Report Number1818910-2020-17074
Device Sequence Number825898
Product Code HWT
UDI-Device Identifier10603295135098
UDI-Public10603295135098
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-932
Device Catalogue Number254500932
Device Lot NumberBFA0RJ5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/24/2020
09/17/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/26/2020
09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1